# SDR GNL2004F00000

- Difficulty date: January 2, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N304LG
- Make and model: Beech E-90
- Aircraft serial: LW231
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 9031002P
- Condition: Cracked
- Location: Cockpit
- Part time: 4,465 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

THE AIRCRAFT WAS AT 22,000 FT ENROUTE, WHEN THE CO-PILOTS WINDSCREENS INNER PLY CRACKED LIKE A SPIDER WEB ACROSS THE ENTIRE WINDSCREEN.  THE PRESSURIZATION STARTED TO FAIL, THE CABIN CLIMBED TO 10,000 FT.  THE PILOT DECLARED AN EMERGENCY, ASKED CENTER FOR BELOW 14,000 FT.  THE AC LANDED.  THE EXTERIOR OF THE WINDSCREEN IS IN TACT.  NO STRIKE, OR PITS, THE CRACKED STARTED IN THE LOWER IB CORNER.  THE WIND SCREEN WAS INSTALLED IN 8-96 AND LASTED 4465.0 HOURS.
